Has anyone experienced low semen volume without any penile sensivity and erection quality loss?

accutane

#1

Hello, i was wondering if anyone ever experienced the sexual side effects in a isolated way, without the collective version of PFS side effects. I have low semen volume issue due to Accutane usage, in correlation with that, i also started to develop dull\less intense orgasms. I can keep my healthy erections just like pre-Accutane state. I didn’t notice any penile sensivity loss except duller orgasms (?).

  • Has anyone experienced low semen volume issue ‘‘without’’ any erection, penile sensivity or libido loss problems like me? I think this is a important question to understand the mechanism of our sexual side effects. Thanks !

#2

Definitely have all that. I used finasteride


#3

I think you are not reading my post entirely or clearly. Please read it again. Thanks.


#4

Sorry, read your post as I was laying down to sleep. Don’t have a problem achieving erections so much and libido and ejaculate volume fluctuates depending on frequency of masturbation and excercise. Sensitivity and orgasm intensity is very weak constantly. Only noticed minor improvements with canabis use but it doesn’t happen every time. I know that’s not exactly what you’re looking for but hopefully it’s somewhat informative.


#5

Anyone please? Why this forum feels like as if it is empty :frowning:


#6

You’re asking a question that probably no one here can answer. Nearly all of us experience genital sensitivity loss, even those of us with only mild ED.


#7

Well… i didn’t now that. Actually the sensivity loss seemed as a rare side effect from the reports i have read. Anyways… i guess i will never learn the reason of my problem.


#8

When I first started propecia I had low semen volume and didn’t notice any other issues. Semen volume gradually increased over the years, though never quite back to “normal”. Then all the sensitivity issues, etc. started earlier this year. Stopped propecia and got totally better 2-3 weeks later, then crashed like a lot of people have around then


#9

I’m the same way, almost complete ED, maybe 10% erection, loss of sensitivity and a huge reduction in semen volume, probably only about 25-30% the amount pre fin.

Most the earlier sides (mental etc have mostly passed, its been 1.5 years) but the stuff you talk about is my main problem now.


#10

Sorry to hear that. However, i don’t have ED. I was wondering if it’s there any case who didn’t experience the crash, but started to develop PFS like mild symptoms after YEARS of discontinuing the drug… seems like nobody has this…

I mean like: You quit the drug because of a one mild problem. Then, that problem stays for years, but later on you start to get worse, new side effects start to happen to you and you get worse with time…